Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Stomach pain, vomiting after endoscopy operation for kidney stone, stunt removal. Cause of problem?

Hi Sir, My father has taken endoscopy operation last month for kidney stone removal. After two weeks stunt removal also done, after that he got stomach pain 2/3 time when he Travers and also he got vomited at the time. Could you please let me know what could be the problem? is it because of endoscopy operation? if yes is it normal side effect? or do we need to admit the doctor immediately? Looking forward for your answer.. Thanks in Advance, Jakki
Asked On : Mon, 31 Dec 2012
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
Stomach pain and vomitting after operation could be due to gastritis(inflammation of stomach),secondary to NSAID(pain killer) taken for post operarive pain.
Stop pain killer if he is on still taling..
Ask him to avoid spicy food.
Your father need antacid and proton pump blocking(acid blocking) drugs like pantoprazole.
Consultation with a physician is encourged.
Hope this answers your question.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Urologist Dr. G.Srinivasan's  Response
Welcome to HCM.
It could be due to residual stone or urinary tract infection which are possible after the procedure.
U need to consult the same doctor asap.
Best regards
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor